Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Victor G. Kac
Title: Infinite dimensional Lie algebras
Additional book information second edition, Cambridge University Press, 1985, xvii + 280 pp., $24.95. ISBN 0-521-32133-6.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: George B. Seligman
Journal: Bull. Amer. Math. Soc. 16 (1987), 144-149
DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15492-9
PII: S 0273-0979(1987)15492-9